# SDR UALA2011031601269

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 45,230 hours, 17,808 cycles
- Engine: Iae V2522A5
- System (JASC): 2300 · Communications System
- Part: Amu
- Part number: AMU2790CB04
- Part serial: 19
- Condition: Faulty
- Location: O2 Mask Mic
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK MIC DOESN'T WORK.  REPLACED MASK, NO HELP.  REPLACED AMU PER MM.  CHECKED GOOD.
